narwhalsandwich (narwhalsandwich) wrote in vaginapagina,
narwhalsandwich
narwhalsandwich
vaginapagina

Cramps while stacking birth control

Hi there. This is my first post here, and I have a question. Or two.

I've been experiencing nagging pelvic pain for a while now and my doctor switched me from a generic pill to Loestrin 24Fe and recommended that I take it continuously to see if it helps with the cramps.

When I skipped the iron pills for the first time this month, I found that my cramps were pretty bad--like I was about to get my period, and worse than they were at the beginning of the month. My question is: is this strong cramping a common side effect of stacking birth control? Should I be worried about pregnancy at all? I think the cramps are getting slightly better now after about 5 days, but man, it's disconcerting.

Thanks.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments